Cohomology of Groups of Diffeomorphisms Related to the Modules of Differential Operators on a Smooth Manifold

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
Cohomology of Groups of Diffeomorphisms Related to the Modules of Differential Operators on a Smooth Manifold ; volume:9 ; number:4 ; day:1 ; month:11 ; year:2002 ; pages:455-463 ; date:1.2002
Journal of nonlinear mathematical physics ; 9, Heft 4 (1.11.2002), 455-463, 1.2002

Creator
Bouarroudj, Sofiane
Contributor
SpringerLink (Online service)

DOI
10.2991/jnmp.2002.9.4.6
URN
urn:nbn:de:101:1-2024032621103223452058
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:01 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Bouarroudj, Sofiane
  • SpringerLink (Online service)

Other Objects (12)